We introduce the notion of mutation pairs in pseudo-triangulated categories. Given such a mutation pair, we prove that the corresponding quotient category carries a natural triangulated structure under certain conditions. This result unifies many previous constructions of quotient triangulated categories.
Keywords: Quotient category, mutation pair, pseudo-triangulated category, triangulated category
2010 MSC: 18E10, 18E30
Theory and Applications of Categories, Vol. 30, 2015, No. 52, pp 1823-1840.